MAUDE Adverse Event Report: SHENZHEN HUAYAN E-COMMERCE / HONG QIANGXING (SHEN ZHEN) ELECTRONICS LIMITED BELIFU TENS UNIT; STIMULATOR, NERVE, TRANSCUTANEOUS, OVER-THE-COUNTER

SHENZHEN HUAYAN E-COMMERCE / HONG QIANGXING (SHEN ZHEN) ELECTRONICS LIMITED BELIFU TENS UNIT; STIMULATOR, NERVE, TRANSCUTANEOUS, OVER-THE-COUNTER
Model Number SM9126
Health Effect - Clinical Codes Itching Sensation (1943); Skin Discoloration (2074); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Used it for 10 minutes on my lower back only for the pads to become super itchy.Left red inflamed patches the exact size of the pads for 2 weeks.Since the swelling has went down there are dark almost "tanned" patches that seem like they will never go away.It's been over 2 months.Bought on (b)(6), the link was (b)(6).Fda safety report id # (b)(4).

Brand Name
BELIFU TENS UNIT
Common Device Name
STIMULATOR, NERVE, TRANSCUTANEOUS, OVER-THE-COUNTER
Manufacturer (Section D)
SHENZHEN HUAYAN E-COMMERCE / HONG QIANGXING (SHEN ZHEN) ELECTRONICS LIMITED
MDR Report Key11019252
Report NumberMW5098402
Device Sequence Number1023723
Product Code NUH
UDI-Device Identifier00321911080036
UDI-Public00321911080036
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSM9126
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age69 YR
Patient Weight92